Authors: Stević, Stevo 
Alghamdi, Mohammed
Alotaibi, Abdullah
Shahzad, Naseer
Title: Long-term behavior of positive solutions of a system of max-type difference equations
Journal: Applied Mathematics and Computation
Volume: 235
First page: 567
Last page: 574
Issue Date: 25-May-2014
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2013.11.045
Abstract: 
Some sufficient conditions which guaranty the attractivity of all positive solutions of the next system of difference equations xn=max{a,y n-1p∏;j=2kxn-jqj}, yn=max{a,xn-1∏j=2kyn-jqj}, nεN0,where a,p>0, and qj,jε{2,⋯,k}, are nonnegative numbers, are given. The boundedness character of positive solutions of the system is also studied.
Keywords: Boundedness | Global attractivity | Max-type difference equation | System of difference equations
Publisher: Elsevier
Project: Deanship of Scientific Research (DSR) , King Abdulaziz University, Grant No. (22-130/1435 HiCi)

Show full item record

SCOPUSTM   
Citations

13
checked on May 22, 2024

Page view(s)

37
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.